I have had the same sensations for only about a year or two, and my friend who is a nurse suggested that my histamines were out of line, to take anti-histamines to stop it. I have been taking anti-histamines for a few months now, and it hasn't made a difference. I wish I could figure out what causes these weird pain bursts, and also I have have experienced itchy, crawly skin, like invisible bugs are crawling on me. At different locations, at different times, sporadically. Very odd. If you have any answers, my email is ***@****.
Just a suggestion, one that is very different - have a look at a spirit medicine plant herb in Peru called Ayahuasca and look at another healer (no religious affiliation attached) called John of God or Joao de Deus in Brasil.I recently visited both within a year and all my symptoms, some similar to yours, some not, disappeared. When you read about these two types of healing it'll make a lot of sense. good luck.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.